# SDR SWAA2023091989058

- Difficulty date: August 13, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N7831B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32752
- Aircraft time: 63,649 hours, 32,943 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - CLIP BS 420 AT STR 26L FWD CARGO COMPARTMENT 2023-506790<[01] REPLACED ANGLE - CLIP AND FASTENERS LOCATED AT BS 420 ; STR 26L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 AND DWG 143A1212 SHEET 68 REV.-. SEE INDIVIDUAL SIGNOFFS BELOW.;[02] TASK COMPLETED ; RII  SEE INDIVIDUAL SIGNOFFS BELOW
